# SDR CA090413002

- Difficulty date: April 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,324 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drive Shaft
- Part number: 1018100213
- Condition: Cracked
- Location: Mlg
- Part time: 14,535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON LANDING GEAR DRIVE SHAFT AT OTBD TAPER PIN HOLE.
